# SDR HALA2020062500133

- Difficulty date: June 24, 2020
- Submitted: June 25, 2020
- Operation: Air carrier
- Aircraft: N485HA
- Make and model: Boeing 717-200
- Aircraft serial: 55130
- Aircraft time: 28,748 hours, 67,422 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Wire
- Condition: Pulled
- Location: Temp Controller
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

OPEN - LOUD NOISE ON TAKEOFF ROLL IN AFT OF AIRCRAFT, LEFT AIR CYCLE MACHINE DUCTS BLOWN AND SENSOR AND TEMPERATURE CONTROL WIRES DAMAGED.   FOUND DUCTING TO HEAT EXCHANGER MISSING AND WIRING TO (2) TEMP SENSOR ON (2) DUCTING SHEARED.  ALSO FOUND TEMP CONTROL CANNON PLUG AND WIRING PULLED FROM HOUSING ASSY. RE-TERMINATED WIRES & ASSEMBLED P1-169 CANNON PLUG PER B717 SWPM 20-31-15 & B717 WDM 21-51-00. OPS CHECK PENDING. OPS/LEAK CHECK GOOD.  ACTIVATED #1 PACK. REMOVED AND REPLACED DAMAGED DUCTING TO HEAT EX-CHANGER. REPAIRED WIRES ON CONNECTOR P1-167 & P1-169. INSPECTED AC DUCTING FOR FOD - NO DEFECTS NOTED. LEAK CHECK GOOD.
